# SDR DALA2017110407937

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 48,142 hours, 32,900 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE HAD SIGNS OF DISTRESS TO COUNTERSINKS,  ALL FASTENERS ARE LOOSE.   REPAIRED IAW PRI 562910-14AD REV 0, REV 1. AND REV 2,  ER/A 562910-14AD, REV ORIGINAL.
